# SDR SWAA2024022250107

- Difficulty date: February 8, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 66,067 hours, 41,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT ROW 4L AND BETWEEN 19L AND 20L DO NOT ILLUMINATE DURING TEST.<[01] REPLAMPED EMERGENCY AISLE LIGHTS AT ROW 4L AND BETWEEN 19L AND 20L; PERFORMED GOOD TEST PER AMM 33-51-03-960-801. TASK CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION 1
